RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 2007, Volume 19, Issue 3, Pages 15–21 (Mi dm962)  

This article is cited in 8 scientific papers (total in 8 papers)

On the transition of distributions of sums of random variables related to the generalised allocation scheme from one lattice to another

A. V. Kolchin, V. F. Kolchin


Abstract: We consider in detail the phenomenon of transition of distributions of sums of independent identically distributed non-negative integer-valued random variables related to the generalised allocation scheme from one lattice to another.

DOI: https://doi.org/10.4213/dm962

Full text: PDF file (100 kB)
References: PDF file   HTML file

English version:
Discrete Mathematics and Applications, 2007, 17:5, 455–461

Bibliographic databases:

Document Type: Article
UDC: 519.2
Received: 31.07.2007

Citation: A. V. Kolchin, V. F. Kolchin, “On the transition of distributions of sums of random variables related to the generalised allocation scheme from one lattice to another”, Diskr. Mat., 19:3 (2007), 15–21; Discrete Math. Appl., 17:5 (2007), 455–461

Citation in format AMSBIB
\Bibitem{KolKol07}
\by A.~V.~Kolchin, V.~F.~Kolchin
\paper On the transition of distributions of sums of random variables related to the generalised allocation scheme from one lattice to another
\jour Diskr. Mat.
\yr 2007
\vol 19
\issue 3
\pages 15--21
\mathnet{http://mi.mathnet.ru/dm962}
\crossref{https://doi.org/10.4213/dm962}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2368778}
\zmath{https://zbmath.org/?q=an:05233557}
\elib{http://elibrary.ru/item.asp?id=9556826}
\transl
\jour Discrete Math. Appl.
\yr 2007
\vol 17
\issue 5
\pages 455--461
\crossref{https://doi.org/10.1515/dma.2007.036}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-37049035401}


Linking options:
  • http://mi.mathnet.ru/eng/dm962
  • https://doi.org/10.4213/dm962
  • http://mi.mathnet.ru/eng/dm/v19/i3/p15

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. N. Chuprunov, B. I. Khamdeev, “O veroyatnosti ispravleniya oshibok pri pomekhoustoichivom kodirovanii, kogda chislo oshibok prinadlezhit nekotoromu konechnomu mnozhestvu”, Inform. i eë primen., 3:3 (2009), 52–59  mathnet
    2. A. N. Chuprunov, B. I. Khamdeyev, “The probability of correcting errors by an antinoise coding method when the number of errors belongs to a random set”, Russian Math. (Iz. VUZ), 54:8 (2010), 67–73  mathnet  crossref  mathscinet
    3. A. N. Chuprunov, B. I. Khamdeev, “On probability of correction of a random number of errors in an error-correcting coding”, Discrete Math. Appl., 20:2 (2010), 179–190  mathnet  crossref  crossref  mathscinet  elib
    4. A. N. Chuprunov, I. Fazekash, “Zakony povtornogo logarifma dlya chisla bezoshibochnykh blokov pri pomekhoustoichivom kodirovanii”, Inform. i eë primen., 4:3 (2010), 42–46  mathnet
    5. A. N. Chuprunov, I. Fazekas, “An analogue of the generalised allocation scheme: limit theorems for the number of cells containing a given number of particles”, Discrete Math. Appl., 22:1 (2012), 101–122  mathnet  crossref  crossref  mathscinet  elib  elib
    6. A. N. Chuprunov, I. Fazekas, “An analogue of the generalised allocation scheme: limit theorems for the maximum cell load”, Discrete Math. Appl., 22:3 (2012), 307–314  mathnet  crossref  crossref  mathscinet  elib  elib
    7. A. I. Afonina, I. R. Kayumov, A. N. Chuprunov, “Asymptotics of conditional probabilities of succesful allocation of random number of particles into cells”, Discrete Math. Appl., 27:5 (2017), 277–286  mathnet  crossref  crossref  mathscinet  isi  elib
    8. A. I. Afonina, I. R. Kayumov, A. N. Chuprunov, “On the probability of the event: in $n$ generalized allocation schemes the volume of each cell does not exceed $r$”, Ufa Math. J., 8:2 (2016), 14–21  mathnet  crossref  mathscinet  isi  elib
  • Дискретная математика
    Number of views:
    This page:383
    Full text:100
    References:33
    First page:13

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018